# SDR QXEA200301438

- Difficulty date: November 15, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 5,095 hours, 4,000 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533405
- Part serial: NLG004300
- Condition: Failed
- Location: Mlg
- Part time: 2,731 hours, 2,461 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI- ON FLIGHT 2547 AIRCRAFT RETURNED TO FIELD DUE TO GEAR DISAGREE WARNING LIGHT AFTER TAKEOFF.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
